# SDR FOTR2021700651

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) CABIN INNER WEB DENTED AT BS 640, STR 6L. (AFT MAIN CARGO DOOR). C/W HFEC ON WEB IAW NDTM 51-00-00 FIGURE 23, PART 6. CRACK FOUND. REMOVED TRIM PANEL FROM BS 520-600, REMOVED AFT UPPER INNER SKIN FROM BS 600-560. FABRICATED NEW INNER SKIN FROM 2024-T3 .080 PO 90010831, DIMENSION 51.75" X 43" IAW DWG AE5072, REV D. TREATED AND PRIMED PARTS IAW SRM 51-10-2, INSTALLED UPPER AFT INNER SKIN AND TRIM PANEL IAW SRM 51-30-2, 51-30-5 AND 51-30-6.
